# SDR 750WL0009

- Difficulty date: November 3, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,948 hours, 18,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 5417N509
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 30 EMERGENCY FLOOR TRACK LIGHT INTERMITTENT.  REPLACED FLOOR LIGHT SOCKET PER MM 33-51-11.  OPS CHECKS GOOD.
